# SDR SWAA110749

- Difficulty date: February 12, 2011
- Submitted: February 13, 2011
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 58,223 hours, 49,192 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6516352
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND SHEAR TIE CORRODED AT BS 827, BETWEEN RBL 5 TO LBL 5.  REPAIRED SHEAR TIE PER SRM AND SI.
